# SDR 08FDEA01381

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 72,715 hours, 24,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6071587075T6
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK RBL 27 STA 755 HAS A LOBE GOUGED.  BLENDED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED AND INSTALLED NEW TRACK IAW SRM 53-70-00.  NEW TRACK AND SPLICE FABBED ON TRAVELER T8/733018 AND T8/733020.  REMOVED AND REINSTALLED AND SEALED FLOOR PANELS IAW MM 53-21-08-2.  REPAIR CLASSIFIED AS A MAJOR REPAIR.
